Works matching DE "LOGARITHMIC functions"
Results: 2159
A parameterized logarithmic image processing method with Laplacian of Gaussian filtering for lung nodule enhancement in chest radiographs.
- Published in:
- 2016
- By:
- Publication type:
- journal article
Regularized limit, analytic continuation and finite-part integration.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 4, p. 841, doi. 10.1142/S021953052350001X
- By:
- Publication type:
- Article
Emergence of mono-cluster flocking in the thermomechanical Cucker–Smale model under switching topologies.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 2, p. 305, doi. 10.1142/S0219530520500025
- By:
- Publication type:
- Article
Deep learning in high dimension: Neural network expression rates for generalized polynomial chaos expansions in UQ.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 1, p. 19, doi. 10.1142/S0219530518500203
- By:
- Publication type:
- Article
ATTRACTORS FOR A CAGINALP MODEL WITH A LOGARITHMIC POTENTIAL AND COUPLED DYNAMIC BOUNDARY CONDITIONS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 6, p. -1, doi. 10.1142/S0219530513500243
- By:
- Publication type:
- Article
Estimating the Approximation Error in Learning Theory.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 1, p. 17, doi. 10.1142/S0219530503000089
- By:
- Publication type:
- Article
Patterns and carbon accumulation in the inland water-land palm ecotone (morichal) across the Orinoco lowlands, South America.
- Published in:
- Plant Ecology, 2010, v. 206, n. 2, p. 361, doi. 10.1007/s11258-009-9648-6
- By:
- Publication type:
- Article
Collaborative filtering with information-rich and information-sparse entities.
- Published in:
- Machine Learning, 2014, v. 97, n. 1-2, p. 177, doi. 10.1007/s10994-014-5454-z
- By:
- Publication type:
- Article
Learning noisy linear classifiers via adaptive and selective sampling.
- Published in:
- Machine Learning, 2011, v. 83, n. 1, p. 71, doi. 10.1007/s10994-010-5191-x
- By:
- Publication type:
- Article
A Heisenberg Double Addition to the Logarithmic Kazhdan–Lusztig Duality.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 1, p. 81, doi. 10.1007/s11005-010-0373-9
- By:
- Publication type:
- Article
Identities for Sums of a q-Analogue of Polylogarithm Functions.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 1/2, p. 1, doi. 10.1007/s11005-008-0290-3
- By:
- Publication type:
- Article
Gap series and functions of bounded variation.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 3, p. 175, doi. 10.1007/s10474-006-0014-z
- By:
- Publication type:
- Article
Comparison of different least-squares mixed finite element formulations for hyperelasticity.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 239, doi. 10.1002/pamm.201610108
- By:
- Publication type:
- Article
Near-separating, self-similar turbulent boundary layer.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 305, doi. 10.1002/pamm.201310148
- By:
- Publication type:
- Article
A probabilistic interpretation of cyclic reduction and its relationships with logarithmic reduction.
- Published in:
- Calcolo, 2008, v. 45, n. 3, p. 207, doi. 10.1007/s10092-008-0151-6
- By:
- Publication type:
- Article
Phase field-based topology optimization of metallic structures for microwave applications using adaptive mesh refinement.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 63, n. 6, p. 2685, doi. 10.1007/s00158-020-02827-6
- By:
- Publication type:
- Article
On the optimal strategy for an isotropic blocking problem.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 1/2, p. 125, doi. 10.1007/s00526-011-0453-4
- By:
- Publication type:
- Article
Hölder continuity for Trudinger's equation in measure spaces.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 1/2, p. 193, doi. 10.1007/s00526-011-0456-1
- By:
- Publication type:
- Article
Rellich inequalities with weights.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 1/2, p. 147, doi. 10.1007/s00526-011-0454-3
- By:
- Publication type:
- Article
On the entire self-shrinking solutions to Lagrangian mean curvature flow.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 3/4, p. 321, doi. 10.1007/s00526-010-0364-9
- By:
- Publication type:
- Article
A Simple Method for Throughput Maximization of OFDMA Based CR Networks.
- Published in:
- Wireless Personal Communications, 2015, v. 85, n. 4, p. 1869, doi. 10.1007/s11277-015-2875-3
- By:
- Publication type:
- Article
Novel Generalized max* Approximation Method for Simplified Decoding of Turbo and TTCM Codes.
- Published in:
- Wireless Personal Communications, 2013, v. 69, n. 1, p. 373, doi. 10.1007/s11277-012-0578-6
- By:
- Publication type:
- Article
Forward Adaptive Logarithmic Quantizer with New Lossless Coding Method for Laplacian Source.
- Published in:
- Wireless Personal Communications, 2011, v. 59, n. 4, p. 625, doi. 10.1007/s11277-010-9929-3
- By:
- Publication type:
- Article
Universal species-area and endemics-area relationships at continental scales.
- Published in:
- Nature, 2012, v. 488, n. 7409, p. 78, doi. 10.1038/nature11226
- By:
- Publication type:
- Article
Normalized Incomplete Beta Function: Log-Concavity in Parameters and Other Properties.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 1, p. 91, doi. 10.1007/s10958-016-2958-z
- By:
- Publication type:
- Article
Preservation of Logarithmic Convexity by Positive Operators.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 4, p. 504, doi. 10.1007/s10958-016-2721-5
- By:
- Publication type:
- Article
The Singular Hill Equation and Generalized Lindemann-Stieltjes Method.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 2, p. 222, doi. 10.1007/s10958-015-2439-9
- By:
- Publication type:
- Article
Perturbation of Threshold of Essential Spectrum for Waveguides with Windows. I: Decreasing Resonance Solutions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 2, p. 141, doi. 10.1007/s10958-015-2238-3
- By:
- Publication type:
- Article
Integral Reverse Estimates for Logarithmic Bloch Spaces in the Ball.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 4, p. 565, doi. 10.1007/s10958-014-2063-0
- By:
- Publication type:
- Article
Gamma-Convergence of Integrands with Nonstandard Coercivity and Growth Conditions.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 4, p. 535, doi. 10.1007/s10958-014-1674-9
- By:
- Publication type:
- Article
Loading Parameter for a Queuing System.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 1, p. 115, doi. 10.1007/s10958-013-1643-8
- By:
- Publication type:
- Article
Using relevance queries for identification of read-once functions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 3, p. 359, doi. 10.1007/s10958-013-1401-y
- By:
- Publication type:
- Article
On entire solutions of the equations for the displacement fields in the deformation theory of plasticity with logarithmic hardening.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 5, p. 746, doi. 10.1007/s10958-012-0958-1
- By:
- Publication type:
- Article
Construction of spirals with prescribed boundary conditions.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 5, p. 534, doi. 10.1007/s10958-011-0364-0
- By:
- Publication type:
- Article
Asymptotic behavior of the scaling entropy of the Pascal adic transformation.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 1, p. 28, doi. 10.1007/s10958-011-0278-x
- By:
- Publication type:
- Article
Association between Gait Speed and Balance Disorders in Older Adults from 12 High Andean Peruvian Communities, 2013–2019.
- Published in:
- Annals of Geriatric Medicine & Research, 2024, v. 28, n. 3, p. 291, doi. 10.4235/agmr.24.0010
- By:
- Publication type:
- Article
Embeddings of diffeomorphisms of the plane in regular iteration semigroups.
- Published in:
- Aequationes Mathematicae, 2015, v. 89, n. 1, p. 149, doi. 10.1007/s00010-014-0273-7
- By:
- Publication type:
- Article
Assessing Inundation Risks and Protection of Residential Territories in River Floodplains.
- Published in:
- Water Resources, 2023, v. 50, n. 1, p. 34, doi. 10.1134/S0097807823010049
- By:
- Publication type:
- Article
基于 PlanetScope 光学小卫星与ICESat-2 激光 测高数据的极地冰盖冰面湖水深遥感反演.
- Published in:
- Remote Sensing for Natural Resources, 2024, v. 36, n. 4, p. 314, doi. 10.6046/zrzyyg.2023177
- By:
- Publication type:
- Article
Achievable Performance of Blind Policies in Heavy Traffic.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 3, p. 949, doi. 10.1287/moor.2017.0890
- By:
- Publication type:
- Article
A Strictly Contractive Peaceman-Rachford Splitting Method with Logarithmic-Quadratic Proximal Regularization for Convex Programming.
- Published in:
- Mathematics of Operations Research, 2015, v. 40, n. 4, p. 842, doi. 10.1287/moor.2014.0698
- By:
- Publication type:
- Article
Truthful Generalized Assignments via Stable Matching.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 3, p. 722, doi. 10.1287/moor.2013.0625
- By:
- Publication type:
- Article
THE PROJECTIVE SUMT METHOD FOR CONVEX PROGRAMMING.
- Published in:
- Mathematics of Operations Research, 1989, v. 14, n. 2, p. 203, doi. 10.1287/moor.14.2.203
- By:
- Publication type:
- Article
THE VALUE OF PRE-DECISION SIDE BETS FOR UTILITY MAXIMIZERS.
- Published in:
- Management Science, 1988, v. 34, n. 6, p. 797, doi. 10.1287/mnsc.34.6.797
- By:
- Publication type:
- Article
GAME-THEORETIC OPTIMAL PORTFOLIOS.
- Published in:
- Management Science, 1988, v. 34, n. 6, p. 724, doi. 10.1287/mnsc.34.6.724
- By:
- Publication type:
- Article
EFFICIENCY OF THE MARKET FOR RACETRACK BETTING.
- Published in:
- Management Science, 1981, v. 27, n. 12, p. 1435, doi. 10.1287/mnsc.27.12.1435
- By:
- Publication type:
- Article
CONDITIONS ON RISK ATTITUDE FOR A SINGLE ATTRIBUTE.
- Published in:
- Management Science, 1981, v. 27, n. 2, p. 190, doi. 10.1287/mnsc.27.2.190
- By:
- Publication type:
- Article
THE LOGARITHMIC INVESTOR'S DECISIONS TO ACQUIRE COSTLY INFORMATION.
- Published in:
- Management Science, 1974, v. 21, n. 4, p. 383, doi. 10.1287/mnsc.21.4.383
- By:
- Publication type:
- Article
SUBSTITUTION EFFECTS IN GEOMETRIC PROGRAMMING.
- Published in:
- Management Science, 1972, v. 19, n. 1, p. 25, doi. 10.1287/mnsc.19.1.25
- By:
- Publication type:
- Article
针对肝包膜特征图的自动化提取方法.
- Published in:
- Electronic Science & Technology, 2022, v. 35, n. 10, p. 39, doi. 10.16180/j.cnki.issn1007-7820.2022.10.007
- By:
- Publication type:
- Article